# SDR DALA2022112807564

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 80,685 hours, 20,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 DURING SVC CHK, FOUND SEAT 44D CLEAR EMERGENCY PROXIMITY LIGHT INOP. CORRECTIVE ACTION: FOUND LIGHT HARNESS DISCONNECTED UNDER SEAT 44F RECONNECTED HARNESS, OPS CHECK GOOD. (9482185)
